MathSciNet Relay Station
MathSciNet bibliographic data
MR2336058 35H10 (35B65 35D10 35J60)
Manfredi, Juan J.; Mingione, Giuseppe Regularity results for quasilinear elliptic equations in the Heisenberg group. Math. Ann. 339 (2007), no. 3, 485–544.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement